# SDR CALA2019010600020

- Difficulty date: January 4, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 83,339 hours, 26,555 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N8511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL INSPECTION OF AFT CARGO SIDE PANEL, FOUND CORROSION ON STA 1380 FRAME WEB (FWD SIDE ) AT STR 27R, 16-106. CORROSION ON STA 1380 FRAME WEB FWD SIDE AT STR 27R IS 100% EXFOLIATION. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15 & ACP FRAME WEB RPR IAW SRM 53-00-07 REPAIR 2, PG 201, FIGURE 201.
